MathSciNet Relay Station
MathSciNet bibliographic data
MR1986803 (2004f:65119) 65M06 (35L65)
Kopotun, Kirill; Neamtu, Marian; Popov, Bojan Weakly nonoscillatory schemes for scalar conservation laws. Math. Comp. 72 (2003), no. 244, 1747–1767.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement